# SDR CA980416014

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3340 · Exterior Lighting
- Part: Bracket
- Part number: MS274321
- Condition: Broken
- Location: Nlg Ww
- Part time: 3,404 hours
- Component: Raythn, 1143641371
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAXI LIGHT HOUSING BRACKET FOUND BROKEN.  THIS CONDITION COULD INTERFERE WITH THE NOSE LANDING GEAR EXTENSION OR RETRACTION.
